# SDR SWAA2021101117588

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 827,  S25 - 26R.   REMOVED THE SUPPORT ANGLE IAW  SRM 51-40-02.  DRILLED A NEW SUPPORT ANGLE IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01.   INSTALLED THE NEW SUPPORT ANGLE IAW SRM 51-40-02 AND DWG 146A8120, REV A.   REPLACED THE SUPPORT ANGLE IAW  SRM 51-10-02, ITEM 9,  SRM 51-40-02, AND DRAWING 146A8120, REV A.
